# SDR R612008F00010

- Difficulty date: September 4, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Sheared
- Location: Nlg Door
- Part time: 11,360 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LANDING GEAR NOSE DOOR OPEN INDICATION IN EICAS. CREW DECLARED EMERGENCY FOLLOWED QRH PROCEDURES AND LANDED WITHOUT INCIDENT. MAINT WAS DISPATCHED TO THE AC FOUND NOSE LANDING GEAR DOOR ROD ASSY LOCKING TABS SHEARED OFF. AC WAS FERRIED AND MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR ROD ASSY AND RETURNED THE AC TO SERVICE. (K)
